Article
New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces
Authors
, and
Abstract
In the paper, we introduce the concept of integral type contraction with respect to generalized metric space and prove some new common coupled coincidence fixed point results of integral type contractive mappings in generalized metric space. Finally, we present some examples.
Keywords
Generalized metric space, common coupled coincidence fixed point, common fixed point, integral type contractive mappings
Citation
Shah, R., Zada, A., & Li, T. (2016). New common coupled fixed point results of integral type contraction in generalized metric spaces. Journal of Analysis & Number Theory, 4(2), 145–152. https://doi.org/10.18576/jant/040210
R. Shah, A. Zada and T. Li, “New common coupled fixed point results of integral type contraction in generalized metric spaces,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 145–152, 2016, doi: 10.18576/jant/040210.
Shah R, Zada A, Li T. New common coupled fixed point results of integral type contraction in generalized metric spaces. Journal of Analysis & Number Theory. 2016;4(2):145–152. doi:10.18576/jant/040210.
Shah, R., Zada, A. and Li, T. (2016), ‘New common coupled fixed point results of integral type contraction in generalized metric spaces’, Journal of Analysis & Number Theory, 4(2), pp. 145–152. Available at: https://doi.org/10.18576/jant/040210.
Shah, Rahim, et al. “New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 145–152. https://doi.org/10.18576/jant/040210.
Shah, Rahim, Akbar Zada, and Tongxing Li. “New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces.” Journal of Analysis & Number Theory 4, no. 2 (2016): 145–152. https://doi.org/10.18576/jant/040210.
Export citation
Published by: Engineering Journals


